| Model Number |
OTV-S7H-NA-12E |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the camera head had poor image quality.The issue was found during preparation for a therapeutic procedure that was completed with a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: a2, a4, b6, b7, g3, h2, h3, h6, h11.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device malfunction was not confirmed during evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.